Clitoral Pain after Yeast Infection

Patient

Q: About 3 to 4 days ago i developed a yeast infection. i am currently studying abroad so i had to get a 6 day treatment from the pharmacy, one that i was not familiar with. a day or 2 after ibegan use, the symptoms went away but my clitoris had become swollen and enlarged. it is incredibly painful, it feels very hard and is very sensitive to the touch. it is hard to sit and stand and generally do anything, the pain does not go away unless i load myself with ibuprofen. it has been swollen and hard like this for 2 days. can this be a side effect of the yeast infection, the medication, or a completly different infection, or possible an std?

Doctor

A:   Thank you for your question. You have in fact narrowed down all the possibilities:  The swollen clitoris can be a side effect of the yeast infection, the medication, or a completely different infection unrelated to the above.  The genital area needs to be examined so a proper diagnosis can be provided and a proper treatment can be initiated.

Related Q&A

Q: I am 32 yr old femae, I have had a history of being diagnosed with overactive bladder 2001(age 19) - 2008, treated wi...

Q: I am a male of 30. I have been experiencing some rashes on my Penis (tip of the penis). The top half of the tip of th...

Q: What do I do about reoccurring yeast infections? For about 2 years now, I've been getting on-and-off yeast infections...

Q: I am suffering yeast infection for a year and i am so worried about my health, i have already taken anti-fungal antib...

Q: I am prone to get yeast infection, by taking drugs containing yeast ,, will that just make it worse?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews